# SDR SWAA2025081289830

- Difficulty date: July 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STUB FRAME BS 294.5 +8.5'; ABOVE SEAL DEPRESSOR, BETWEEN S8R AND S9R; LENGTH 1.4'.   REMOVED OLD FWD SERVICE DOOR STUB FRAME BS 294 +8.5' IAW SRM 51-40-02-0G-0 AND INSTALLED NEW FWD SERVICE DOOR STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG 141A8370 REV. D.
